# SDR 2007UALA01692

- Difficulty date: May 26, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 41,712 hours, 30,327 cycles
- Engine: Ge CFM56*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544551
- Condition: Broken
- Location: Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE TRANSIT LIGHT ON AFTER RETRACT.  REPLACED ACTUATOR.
